# SDR SWAA102871

- Difficulty date: May 17, 2010
- Submitted: May 20, 2010
- Operation: Air carrier
- Aircraft: N699SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23826
- Aircraft time: 71,303 hours, 60,004 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 1899
- Condition: Out Of Adjust
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, UNSAFE GEAR INDICATION RT MLG AFTER TAKEOFF WITH GEAR HANDLE OFF.  WITH GEAR HANDLE DOWN NORMAL INDICATIONS AND NORMAL LANDING WEIGHT.  ADJUSTED RT UPLOCK SENSOR, TARGET AND GAP PER MM.
